| Model Number |
5610 |
| Medical Device Problem Code |
Pacemaker Found in Back-Up Mode (1440)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
During an in clinic follow-up, the device was found to have entered backup vvi (bvvi) mode.Upon further investigation, the device was found to have reached the elective replacement indicator (eri) which was suspected to have caused the device to enter bvvi mode.Device replacement is anticipated to address the normal eri.The patient was stable and will continue to be monitored.
Event or Problem Description
Additional information received indicated the device was explanted and replaced to resolve the event.The patient was in stable condition.